• question-icon

    Is it dangerous to take trazadone with Cymbalta?

default
Posted on Sun, 18 Aug 2019 in Mental Health
Question: Is it dangerous to take trazadone with Cymbalta?
doctor
Answered by Dr. Shubham Mehta 2 hours later
Brief Answer:
Drig interaction possible

Detailed Answer:
Hello, Welcome here.

There is a rare possibility of serotonin syndrome (increased heart rate, flushing, anxiety) when the two drugs are taken together.

If your doctor has advised to take the two drugs together, you can take them. But if you develop above symptoms, please report back to your doctor immediately.

Thanks.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 2004 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

130 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Shubham Mehta
  • Q - How to reduce weight?

  • Q - Suggest treatment for increase libido

  • Q - Suggest treatment for erectile dysfunction and premature ejaculation

  • Q - Suggest treatment for premature ejaculation

  • Q - What causes fear of disease or death, dizziness, heaviness in head and SOB?

  • Q - What causes digestion problem after having Dicorate ER?

  • Q - Can ED medicines be taken along with diabetes medications?

  • Q - Suggest treatment for clots on legs while weaning off Adderall

  • Q - Suggest treatment for MDD and anxiety

  • Q - Suggest treatment for obsessive compulsive disorder

backtotop2